| Model Number |
PS TIBIAL INSERTS SZ 3, 13MM-1871888 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/20/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 204-23-13 ps tibial inserts sz 3, 13mm-1871888.Device discarded by the customer.Additional information, including the product investigation, will be submitted within 30 days of receipt.
Event or Problem Description
It was reported a (b)(6) male, initially implanted (b)(6) 2018 on the left side, had a revision approximately 3 years 10 months post initial implant, to exchange the patella and poly due to wear.The patient was revised to exactech devices.Patient was last known to be in stable condition following the event.The explanted devices were discarded by the facility and are not available for return.
Additional Manufacturer Narrative
H6: the revision reported was likely the result of prosthesis wear consistent with oxidative degeneration of the polyethylene.Contributing factors to the severity of the wear on the tibial insert may have been result of being packaged in a non-conforming vacuum bag for more than five years and instability of the knee.However, this cannot be confirmed as the devices were not available for evaluation.D4: product information,.